Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Vaginitis And Skin Rash

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Project Inform

Systemic Candidiasis

...peeling. Some creams also contain a steroid to reduce inflammation that may cause itching, irritation or dryness. Vaginal tablets do not often cause problems, but in a few women they may lead to vaginal burning or itching or skin rash. Some women experience cramps or headaches. Clotrimazole lozenges may cause minor changes in liver function, but this may not require stopping the drug. Oral irritation and nausea are rare side effects of...
Ask the Experts

skin rash

which tables causes skin rash from the combination of 3tc,d4t and stockrin and which one can be suggested for substitute or how can you fight with that type of rash considering that you are on ARV for a year and there is no difference and the CD4...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
If you have been in 3TC, D4T and Stocrine for one year and have had a rash much of that time it likely not the HIV drugs that are causing the rash directly. There are a wide variety of HIV related and unrelated rashes that can be seen so an... Read more »

Skin rash after treatment.

Hi,I am now 9 months post treatment from 24 weeks hep c treatment. During treatment I had couple of episodes of skin rashes. Now that it is over 9 months, I am still havind this problem. When I expose to the environment skin rash starts and it...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
Although you may have had rash attributed to interferon when you were on therapy, I would no longer expect this to be the case now. I would certainly see a dermatologist to review these findings since this does not seem to be a drug related issue. Read more »

skin rash

hi Doci have been on combivir twice a day and stocrin once a day. i have developed a skin rash over my body. could it be from the meds or maybe an allergy to dust or mould since i went on a trip to the rural areas of lesotho. thanx
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
If you have been on those meds for > 6-8 weeks without a rash and then develop a rash it most often would be due to some other factor. In the first several months of use the Stocrine can cause a rash or the combination of meds can cause skin flares... Read more »

minor illnesses?

What types of HIV-related illnesses does an HIV-infected individual start to develop once the immune system begins to weaken? I don't mean the cancers and big stuff. I mean the minor illnesses b/c i'm curious as to what I should be looking out...
John A. Bartlett, M.D.

Response from John A. Bartlett, M.D.

Duke University Medical Center
...Some of the early symptoms of immune compromise can include thursh, vaginal yeast infections, skin rashes, tuberculosis and diarrhea. However, you should strongly consider getting your CD4 count checked rather than allowing silent Read more »
Articles
Project Inform

Vaginal Candidiasis

...Generally, topical treatments do not cause side effects, but in a small number of women they may lead to vaginal burning, itching or skin rash. A few women have experienced cramps or headaches. Oil-based vaginal creams should be used with caution... Read more »
AIDS InfoNet

Women and HIV

...men. On average, women weigh less than men and might have higher blood levels of drugs. Women are more likely than men to get skin rashes and liver problems, and to experience body shape changes (lipodystrophy, see Fact Sheet 553 ). Bone loss... Read more »
AIDSinfo

Skin Rash

...FDA are Agenerase, Aptivus, Crixivan, Fortovase, Invirase, Kaletra, Lexiva, Norvir, Reyataz, and Viracept. What kinds of skin rash can anti-HIV medications cause? Anti-HIV medications can cause mild skin rashes as well as serious, even... Read more »
U.S. National Institute of Allergy and Infectious Diseases

HIV Symptoms

...energy Weight loss Frequent fevers and sweats Persistent or frequent yeast infections (oral or vaginal) Persistent skin rashes or flaky skin Pelvic inflammatory disease in women that does not respond to treatment Short-term... Read more »
Connect With Others

Skin Rash

Posted by DJones, 8 Replies
...I have been on Atripla since January. I am also on Fluconazole and Acyclovir. In the last month I have developed a skin rash where the sun seems to hit my skin on my back of my neck where my hair line ends and lower arms. I thought it was... Read more »

Itchy skin rash from sun and meds?

Posted by DJones, 4 Replies
...I have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the summer began. I have stayed out of the sun or put sun block on until last Saturday I was at a Read more »

unexplained reactive arthritis, would test be + ?

Posted by Shard
...oral, protected vaginal with a hooker. About 1 month after, I developed arthritis in one joint, which still persists and a skin rash on my scalp. I have been tested at 7 weeks for HIV with antibody blood work, and at 10 weeks with HIV rapidtest... Read more »

HIV skin rash

Posted by shinpai, 1 Reply
Does it usually itch? How long does it last? Also yesterday when I sat down to eat a hamburger my teeth hurt with the first couple of bites. It was not a terribly severe pain, but it was ver disconcerting. Sounds familar anyone?? Read more »